# SDR UIEA2018061101125

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,969 hours, 10,314 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 23E599
- Part serial: 0291087
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG HEAT EXCHANER AIR/SHUT OFF VALVE WAS FOUND TO HAVE DAMAGED THREADS IN THE FILTER PORT. R&R NR 1 ENG IDG HEAT EXCHANGERS AIR/SHUTOFF VALVE AMM 24-11-07 OP/LK CHECK SATISFACTORY IAW AMM 71-00-00/NO DEFECT NOTED.
